# SDR ABXA9500001

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45906
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: 56165545503ABX1
- Condition: Blown
- Location: Lt Mlg Bogie
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC PRESSURE AND FLUID LOSS ON CLIMB-OUT.  AIRCRAFT RETURNED TO ILN.  FOUND LEFT MLG BOGIE TRIM CYLINDER BLOWN.  REMOVED AND REPLACED CYLINDER IAW DC 8 MM CHAPTER 32.  REMOVED AND REPLACED NR 2 AND NR 3 ENGINE HYDRAULIC PUMPS AND ASSOCIATED FILTERS.  BLED HYDRAULIC SYSTEM AND PERFORMED LEAK CHECK IAW DC 8 MM CHAPTER 29.
